RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Novokshenov, Victor Yur'evich

Total publications: 48 (45)
in MathSciNet: 31 (29)
in zbMATH: 28 (28)
in Web of Science: 23 (22)
in Scopus: 8 (8)
Cited articles: 27
Citations in Math-Net.Ru: 145
Citations in Web of Science: 107
Citations in Scopus: 31

Number of views:
This page:1752
Abstract pages:7290
Full texts:2608
References:745
Professor
Doctor of physico-mathematical sciences (1988)
E-mail:
   
Main publications:
  • A. R. Its, V. Yu. Novokshenov. The Isomonodromic Deformation Method in the Theory of Painleve equations. Lecture Notes in Mathematics, vol. 1191, 313 p. Springer-Verlag, 1986.
  • V. Yu. Novokshenov. Minimal surfaces in the hyperbolic space and radial-symmetric solutions of the cosh-Laplace equation, in Algebraic and Geometric Methods in Mathematical Physics, eds. A. Boutet de Monvel and V. Marchenko. Kluwer Academic Publishers, p. 357–370, 1996.
  • V. Yu. Novokshenov. Dynamics of the Whitham gaps for real-valued solutions of Sine-Gordon equation with finite-gap boundary conditions // Funct. Analiz i ego prilozh, vol. 30, ¹ 4, p. 31–44.
  • V. Yu. Novokshenov, A. G. Shagalov. Bound states for the elliptic sine-Gordon equation // Physica D, vol. 106, p. 81–94, 1997.
  • V. Yu. Novokshenov. Radial-Symmetric Solution of the Cosh-Laplace Equation and the Distribution of Its Singlarities // Russian. J. Math. Phys., vol. 5, ¹ 2, p. 211–22, 1998.

http://www.mathnet.ru/eng/person18487
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203014

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. V. Yu. Novokshenov, “Parametricheskii rezonans v integriruemykh sistemakh i usrednenie na rimanovykh poverkhnostyakh”, Sovremennaya matematika i ee prilozheniya. Tematicheskie obzory, Itogi nauki i tekhniki, VINITI, Moskva, 2019 (to appear)  mathnet
2. V. Yu. Novokshenov, “Parametric resonance in integrable systems and averaging on Riemann surfaces”, Differential Equations, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 163, VINITI, Moscow, 2019, 65–80  mathnet

   2018
3. V. Yu. Novokshenov, “Movable poles of Painleve I transcendents and singularities of monodromy data manifolds”, Recent Developments in Integrable Systems and Related Topics of Mathematical Physics, Kezenoi-Am 2016 (Grozny, Chechen Republic, 30 October - 3 November 2016), Springer Proceedings in Mathematics & Statistics, 273, eds. Buchstaber, Victor M., Konstantinou-Rizos, Sotiris, Mikhailov, Alexander V., Springer Verlag, 2018, XX–XX (to appear)  crossref
4. O. M. Kiselev, V. Yu. Novokshenov, “Vozniknovenie i raspad \pi - kinka v modeli sinus-Gordon s vysokochastotnoi nakachkoi”, Itogi nauki i tekhniki. Sovremennaya matematika i ee prilozheniya, VINITI, 152, VINITI RAN, Moskva, 2018, 53 – 66  mathnet
5. Victor Yu. Novokshenov, “Generalized Hermite Polynomials and Monodromy-Free Schrödinger Operators”, SIGMA, 14 (2018), 106 , 13 pp., arXiv: 1803.06819  mathnet  crossref  isi  scopus
6. O. M. Kiselev, V. Yu. Novokshenov, “Emergence and Decay of $\pi$-Kinks in the Sine-Gordon Model with High-Frequency Pumping”, Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152, VINITI, Moscow, 2018, 53–66  mathnet  mathscinet
7. O. M. Kiselev, V. Yu. Novokshenov, “Autoresonance in a model of a terahertz wave generator”, Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 88–102  mathnet  crossref  crossref  isi  elib  scopus

   2017
8. V. Yu. Novokshenov, “Discrete integrable equations and special functions”, Ufa Math. Journal, 9:3 (2017), 118–130  mathnet  crossref  isi  elib  scopus

   2016
9. O. M. Kiselev, V. Yu. Novokshenov, “Avtorezonans v modeli generatora teragertsevykh voln”, Trudy Instituta matematiki i mekhaniki UrO RAN, 2016, xx–xx (to appear)

   2015
10. V. Yu. Novokshenov, A. A. Schelkonogov, “Distribution of zeroes to generalized Hermite polynomials”, Ufa Math. Journal, 7:3 (2015), 54–66  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 4)

   2014
11. V. Yu. Novokshenov, A. A. Schelkonogov, “Double scaling limit in Painlevé IV equation and asymptotics of the Okamoto polynomials”, Spectral Theory and Differential Equations: V. A. Marchenko’s 90th Anniversary Collection, American Mathematical Society Translations: Series 2, eds. E. Khruslov, L. Pastur, D. Shepelsky, American Mathematical Society, 2014, 199 – 210 http://www.ams.org/books/trans2/233/12  crossref
12. V. Yu. Novokshenov, “Distributions of poles to Painlevé transcendents via Padé approximations”, Constructive Approximation, 39 (2014), 85 – 99 http://link.springer.com/article/10.1007/s00365-013-9190-6  crossref

   2013
13. V. Yu. Novokshenov, “Monodromy data singularities and special solutions of Painleve I equation”, Proceedings of Kyoto RIMS conference «Various Aspects on the Painlevé Equations» (Kyoto, Japan, 26–30 November 2012,), RIMS, eds. Y. Ohyama, K. Takei, RIMS Kôkyûroku Bessatsu, Kyoto, 2013, 85–100
14. V. Yu. Novokshenov, “Special solutions of the first and second Painlevé equations and singularities of the monodromy data manifold”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 105–117  mathnet  crossref  isi  elib  scopus (cited: 1)

   2012
15. V. Yu. Novokshenov, “Tronquée solutions of the Painlevé II equation”, Theoret. and Math. Phys., 172:2 (2012), 1136–1146  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 7)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 5)

   2011
16. L. A. Kalyakin, V. Yu. Novokshenov, I. T. Habibullin, E. G. Ekomasov, A. T. Kharisov, “In memory of Miniakhat Asgatovich Shamsutdinov”, Ufimsk. Mat. Zh., 3:1 (2011), 122–123  mathnet

   2010
17. V. Yu. Novokshenov, “Poles of tritronquée solution to the Painlevé I equation and cubic anharmonic oscillator”, Regul. Chaotic Dyn., 15:2 (2010), 390–403  mathnet  crossref  mathscinet  zmath

   2009
18. V. Yu. Novokshenov, “Padé approximations for Painlevé I and II transcendents”, Theoret. and Math. Phys., 159:3 (2009), 853–862  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 20)  scopus (cited: 17)

   2008
19. V. Yu. Novokshenov, “Zero-Dispersion Limit to the Korteweg-de Vries Equation: a Dressing Chain Approach”, Regul. Chaotic Dyn., 13:5 (2008), 424–430  mathnet  crossref  mathscinet  zmath

   2006
20. V. Yu. Novokshenov, “Adiabatic deformations of integrable two-frequency Hamiltonians”, Regul. Chaotic Dyn., 11:2 (2006), 299–310  mathnet  crossref  mathscinet  zmath

   2003
21. A. V. Mikhailov, V. Yu. Novokshenov, “The Riemann–Hilbert Problem for Analytic Description of the DM Solitons”, Theoret. and Math. Phys., 137:3 (2003), 1723–1732  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)
22. A. V. Mikhailov, V. Yu. Novokshenov, “Period Map for Nonlinear Pulses in Optical Dispersion-Managed Fibers”, Theoret. and Math. Phys., 134:1 (2003), 107–116  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)

   2002
23. S. Boscolo, S. K. Turitsyn, V. Yu. Novokshenov, J. Nijhof, “Self-Similar Parabolic Optical Solitary Waves”, Theoret. and Math. Phys., 133:3 (2002), 1647–1656  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 47)
24. V. M. Babich, R. R. Gadyl'shin, A. R. Danilin, S. Yu. Dobrokhotov, V. A. Il'in, L. A. Kalyakin, E. F. Mishchenko, V. Yu. Novokshenov, Yu. S. Osipov, M. D. Ramazanov, N. Kh. Rozov, V. A. Sadovnichii, “Arlen Mikhailovich Il'in (A tribute in honor of his 70th birthday)”, Differ. Equ., 38:8 (2002), 1075–1080  mathnet  crossref  mathscinet

   2001
25. JETP Letters, 73:5 (2001), 250–254  mathnet  crossref  scopus (cited: 4)

   1997
26. V. Yu. Novokshenov, A. G. Shagalov, “Bound states of the elliptic sine-Gordon equation”, Theoret. and Math. Phys., 111:1 (1997), 405–418  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)

   1996
27. V. Yu. Novokshenov, “Whitham Gap Dynamics of the Real-Valued Solution of the Sine-Gordon Equation with Finite-Gap Boundary Conditions”, Funct. Anal. Appl., 30:4 (1996), 246–256  mathnet  crossref  crossref  mathscinet  zmath  isi
28. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  mathnet  crossref  crossref  mathscinet  adsnasa  isi

   1993
29. V. Yu. Novokshenov, “Whitham Deformations of Top-Like Integrable Dynamical Systems”, Funct. Anal. Appl., 27:2 (1993), 118–127  mathnet  crossref  mathscinet  zmath  isi

   1992
30. V. Yu. Novokshenov, “Reflectionless potentials and soliton series of the KDV equation”, Theoret. and Math. Phys., 93:2 (1992), 1279–1291  mathnet  crossref  mathscinet  zmath  isi (cited: 3)

   1991
31. V. Yu. Novokshenov, “The Boutroux ansatz for the second Painleve equation in the complex domain”, Math. USSR-Izv., 37:3 (1991), 587–609  mathnet  crossref  mathscinet  zmath  adsnasa

   1988
32. A. R. Its, V. Yu. Novokshenov, “Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations”, Funct. Anal. Appl., 22:3 (1988), 190–200  mathnet  crossref  mathscinet  zmath  isi (cited: 5)

   1986
33. V. Yu. Novokshenov, “Movable poles of the solutions of Painleve's equation of the third kind and their relation with mathieu functions”, Funct. Anal. Appl., 20:2 (1986), 113–123  mathnet  crossref  mathscinet  zmath  isi (cited: 4)
34. S. V. Manakov, V. Yu. Novokshenov, “Complete asymptotic representation of an electromagnetic pulse in a long two-level amplifier”, Theoret. and Math. Phys., 69:1 (1986), 987–997  mathnet  crossref  zmath  isi (cited: 2)
35. A. A. Kapaev, V. Yu. Novokshenov, “A two-parameter family of real solutions of the second Painlevé equation”, Dokl. Akad. Nauk SSSR, 290:3 (1986), 590–594  mathnet  mathscinet  zmath

   1985
36. V. Yu. Novokshenov, Differ. Uravn., 21:11 (1985), 1915–1926  mathnet  mathscinet
37. V. Yu. Novokshenov, “The asymptotic behavior of the general real solution of the third Painlevé equation”, Dokl. Akad. Nauk SSSR, 283:5 (1985), 1161–1165  mathnet  mathscinet  zmath

   1984
38. V. Yu. Novokshenov, “Method of isomonodromy deformations and asymptotics of the third Painlevé transcendent”, Funct. Anal. Appl., 18:3 (1984), 260–262  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1985
39. V. Yu. Novokshenov, “Asymptotics as $t\to\infty$ of the solution of the Cauchy problem for a two-dimensional generalization of the Toda lattice”, Math. USSR-Izv., 24:2 (1985), 347–382  mathnet  crossref  mathscinet  zmath

   1983
40. D. N. Gainanov, V. Yu. Novokshenov, L. I. Tyagunov, “Graphs generated by inconsistent systems of linear inequalities”, Math. Notes, 33:2 (1983), 146–150  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1982
41. V. Yu. Novokshenov, “Asymptotic formulae for solutions of a system of non-linear Schrödinger equations”, Russian Math. Surveys, 37:2 (1982), 231–232  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)
42. V. Yu. Novokshenov, “The asymptotics as $t\to\infty$ of the solution to a two-dimensional generalization of the Toda lattice”, Dokl. Akad. Nauk SSSR, 265:6 (1982), 1320–1324  mathnet  mathscinet  zmath

   1981
43. V. Yu. Novokshenov, I. T. Habibullin, “Nonlinear differential-difference schemes integrable by the method of the inverse scattering problem. Asymptotics of the solution for $t\to\infty$”, Dokl. Akad. Nauk SSSR, 257:3 (1981), 543–547  mathnet  mathscinet  zmath

   1980
44. V. Yu. Novokshenov, “Convolution equations on a finite segment and factorization of elliptic matrices”, Math. Notes, 27:6 (1980), 449–455  mathnet  crossref  mathscinet  zmath  isi (cited: 10)
45. V. Yu. Novokshenov, “Asymptotic as $t\to\infty$ of the solution of the Cauchy problem for the nonlinear Schrödinger equation”, Dokl. Akad. Nauk SSSR, 251:4 (1980), 799–802  mathnet  mathscinet  zmath

   1978
46. V. Yu. Novokshenov, “A singular integral equation with small parameter on a finite interval”, Math. USSR-Sb., 34:4 (1978), 475–502  mathnet  crossref  mathscinet  zmath

   1976
47. V. Yu. Novokshenov, Differ. Uravn., 12:9 (1976), 1625–1637  mathnet  mathscinet  zmath
48. V. Yu. Novokshenov, “Asymptotic behavior of the solution of a singular integral equation with a small parameter”, Math. USSR-Sb., 29:3 (1976), 411–429  mathnet  crossref  mathscinet  zmath  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019